MathSciNet Relay Station
MathSciNet bibliographic data
MR1383963 14C25 (14C15)
Parimala, R.; Suresh, V. Erratum: "Zero-cycles on quadric fibrations: finiteness theorems and the cycle map'' [Invent. Math. 122 (1995), no. 1, 83–117; MR1354955]. Invent. Math. 123 (1996), no. 3, 611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement